On contingent equations satisfying the Caratheodory type conditions. (English) Zbl 0197.13106


control theory
Full Text: DOI


[1] Kikuchi, N.. On some fundamental theorems of contingent equations in connection with the control problems. Publ. RIMS, Kyoto Univ. Ser. A, 3 (1967), 177-201. · Zbl 0189.47301
[2] Opial, Z., Sur 1’equation differentielle ordinaire du premier ordre dont le second membre satisfait aux conditions de Caratheodory, Ann. Polon. Math. 8 (1960). 23-28. · Zbl 0093.08404
[3] Scorza-Dragoni, G., Un teorem sulle funzioni continue rispetto ad une e misurabili rispetto ad unaltra variable. Rend. Sem. Mat. Univ. Padova. 17 (1948). 102-106. · Zbl 0032.19702
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.